×

Rings and quasiconformal mappings in space. (English) Zbl 0113.05805


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Lars V. Ahlfors, On quasiconformal mappings, J. Analyse Math. 3 (1954), 1 – 58; correction, 207 – 208. · Zbl 0057.06506
[2] A. Beurling and L. Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956), 125 – 142. · Zbl 0072.29602
[3] E. David Callender, Hölder continuity of \?-dimensional quasi-conformal mappings, Pacific J. Math. 10 (1960), 499 – 515. · Zbl 0095.05904
[4] James A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. 40 (1936), no. 3, 396 – 414. · Zbl 0015.35604
[5] Herbert Federer, Curvature measures, Trans. Amer. Math. Soc. 93 (1959), 418 – 491. · Zbl 0089.38402
[6] F. W. Gehring, The definitions and exceptional sets for quasiconformal mappings, Ann. Acad. Sci. Fenn. Ser. A I No. 281 (1960), 28. · Zbl 0090.05303
[7] F. W. Gehring, Rings and quasiconformal mappings in space, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 98 – 105. · Zbl 0096.27602
[8] F. W. Gehring, A remark on the moduli of rings, Comment. Math. Helv. 36 (1961), 42 – 46. · Zbl 0104.30001
[9] F. W. Gehring, Symmetrization of rings in space, Trans. Amer. Math. Soc. 101 (1961), 499 – 519. · Zbl 0104.30002
[10] F. W. Gehring and Jussi Väisälä, On the geometric defintion for quasiconformal mappings, Comment. Math. Helv. 36 (1961), 19 – 32. · Zbl 0104.29903
[11] Ennio De Giorgi, Sulla differenziabilità e l’analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino. Cl. Sci. Fis. Mat. Nat. (3) 3 (1957), 25 – 43 (Italian). · Zbl 0084.31901
[12] W. Gross, Über das Flächenmass von Punktmengen, Monatsh. Math. 29 (1918), 145-176. · JFM 46.0290.02
[13] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, 1934. · JFM 60.0169.01
[14] Eberhard Hopf, Über den funktionalen, insbesondere den analytischen Charakter der Lösungen elliptischer Differentialgleichungen zweiter Ordnung, Math. Z. 34 (1932), no. 1, 194 – 233 (German). · Zbl 0002.34003
[15] H. Lebesgue, Sur le problème de Dirichlet, Rend. Circ. Mat. Palermo 24 (1907), 371-402. · JFM 38.0392.01
[16] Charles Loewner, On the conformal capacity in space, J. Math. Mech. 8 (1959), 411 – 414. · Zbl 0086.28203
[17] D. Menchoff, Sur une généralisation d’un théorème de M. H. Bohr, Mat. Sb. 44 (1937), 339-354. · JFM 63.0965.02
[18] Akira Mori, On an absolute constant in the theory of quasi-conformal mappings, J. Math. Soc. Japan 8 (1956), 156 – 166. · Zbl 0072.07602
[19] Akira Mori, On quasi-conformality and pseudo-analyticity, Trans. Amer. Math. Soc. 84 (1957), 56 – 77. · Zbl 0077.07902
[20] C. B. Morrey Jr., Second-order elliptic systems of differential equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 101 – 159. · Zbl 0057.08301
[21] Jürgen Moser, A new proof of De Giorgi’s theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math. 13 (1960), 457 – 468. · Zbl 0111.09301
[22] Rolf Nevanlinna, On differentiable mappings, Analytic functions, Princeton Univ. Press, Princeton, N.J., 1960, pp. 3 – 9. · Zbl 0100.35701
[23] Albert Pfluger, Quasikonforme Abbildungen und logarithmische Kapazität, Ann. Inst. Fourier Grenoble 2 (1950), 69 – 80 (1951) (German). · Zbl 0042.31701
[24] T. Rado and P. V. Reichelderfer, Continuous transformations in analysis. With an introduction to algebraic topology, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd. LXXV, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1955. · Zbl 0067.03506
[25] Ju. G. Rešetnjak, A sufficient condition for Hölder continuity of a mapping, Soviet Math. Dokl. 1 (1960), 76 – 78. · Zbl 0089.28906
[26] Ju. G. Rešetnjak, On conformal mappings of a space, Soviet Math. Dokl. 1 (1960), 153 – 155.
[27] S. Saks, Theory of the integral, Warsaw, 1937. · Zbl 0017.30004
[28] Jussi Väisälä, On quasiconformal mappings in space, Ann. Acad. Sci. Fenn. Ser. A I No. 298 (1961), 36. Jussi Väisälä, On quasiconformal mappings of a ball, Ann. Acad. Sci. Fenn. Ser. A I No. 304 (1961), 7.
[29] Jussi Väisälä, On quasiconformal mappings in space, Ann. Acad. Sci. Fenn. Ser. A I No. 298 (1961), 36. Jussi Väisälä, On quasiconformal mappings of a ball, Ann. Acad. Sci. Fenn. Ser. A I No. 304 (1961), 7.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.